Like any good nerd (and former nurse), I like to have lots of information about any drug I'm going to put into my body. So, thanks to Dr. Google, I read extensively on line about the potential side effects that I could expect from Clomid. The ones that concerned me the most were the mood swings and headaches.
My first cycle taking Clomid 100 mg in April, I had no true side effects. I had increased abdominal discomfort and bloating around ovulation time, but I expected those because of the fact that (hopefully) more was going on in that area than usual. The mood swings and headaches I'd feared didn't occur.
This cycle, though, I'm not sure. I finished my last dose of Clomid on Sunday night. The past couple of days, I have had a few hot flashes. Today I am in an extremely irritable mood and am having difficulty focusing on work.
A couple of examples of things that have annoyed me (which normally would not): an article online about 2 million people not being ready for the conversion to digital TV (who cares? It's TV, not running water or food!) and an attorney who hasn't returned the three voicemail messages I've left for her this week about a case. Trivial, no?
Yeah, I am a little edgy.
Although I sometimes get in moods like this midway through my luteal phase (PMS, maybe?), I don't recall ever feeling like this prior to ovulation. Plus I have no sex drive whatsoever. . . which is more than a little unusual for me. And I have very little appetite, also VERY unusual for me (though helpful to the diet).
Not sure if I can truly attribute these feelings to the Clomid, but they are certainly out of character for me.